One of my main complaints with the fibro is the debilitating fatigue. I try to plan doing something on weekend, and by the time the weekend comes, it's all I can do to do the laundry and groc shopping. Then sit the rest of the day doing nothing. I am on Lyrica for nerve pain, just quit Celebrex. I don't know what the lorect is. But I have many other pills I take. For muscle spasms, rapid heart rate, low dose aspirin, Tramadol for pain, etc. I also have arthritis, degenerative disk disease, type 2 diabetes, as well as fibro. You can ask your doctor for something to help with the fatigue. Good luck.
Welcome to the Pain Management Forum at MedHelp. I am sorry you are having such tiredness. Have you been on these meds for very long?
I don't know the dosages you are taking but put all together they can make you feel a bit tired. Usually with time this side effect will ease. Our bodies usually adjust to the medications.
Cymbalta really put me in a bit of a stupor. It may be your combination that is effecting you. If you still feel so tired in a few weeks I would certainly discuss this will my physician. Indeed I would discuss it now.
Many of us here are on even sronger medications and function without too much fatigue. So please keep in touch and let us know how you are doing. Take care, Tuck